# SDR FDEA201606031798

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 43,488 hours, 25,306 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switching Unit
- Part number: 224TS05Y
- Part serial: 731
- Condition: Failed
- Location: Cockpit
- Part time: 17,748 hours, 9,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & RETRACTING THE GEAR, THE GEAR DOORS DID NOT CLOSE, AMBER INDICATION ON BOTH PANELS, ALL THREE LIGHTS, LOUD NOISE & VIBRATION NOTED.  RAN QRH & RETURNED.  TROUBLE SHOT IAW FIM 32-30-00 FIG 104.  R & R LG SELECTOR LEVER SWITCH UNIT IAW MM 32-31-11-04.  PERFORMED NUMEROUS SUCCESSFUL GEAR SWINGS IN BOTH SYS 1 & 2.  WILL REQUIRE OPERATIONAL CHECK OF SWITCHING UNIT AFTER ACFT IS ON GND.  PERFORMED REQUIRED ALL ADJUSTMENT TEST OF LG MICRO SWITCH IAW AMM 32-31-11-04.  CHECKS GOOD.
